Alert archive / New York / Flash Flood Warnings in 2023
Flash Flood Warning 10, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Jul 25, 2023, 4:44 PM EDT for Monroe County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2023, 4:44 PM EDT (20:44 UTC)
- Expired
- Jul 25, 2023, 7:50 PM EDT
- In force
- 3 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 98 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 402 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
256
WGUS51 KBUF 252044
FFWBUF
NYC055-260045-
/O.NEW.KBUF.FF.W.0010.230725T2044Z-230726T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
444 PM EDT Tue Jul 25 2023
The National Weather Service in Buffalo has issued a
* Flash Flood Warning for...
East Central Monroe County in western New York...
* Until 845 PM EDT.
* At 444 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 1.5 inches
are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rochester, Greece, Irondequoit, Webster, Brighton, Gates-North
Gates, Penfield and Rochester General Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4321 7768 4323 7744 4312 7742 4313 7767
FLASH FLOOD...RADAR INDICATED
$$
JLA2 follow-up statements
346
WGUS71 KBUF 252236
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
636 PM EDT Tue Jul 25 2023
NYC055-260045-
/O.CON.KBUF.FF.W.0010.000000T0000Z-230726T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe NY-
636 PM EDT Tue Jul 25 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT THIS
EVENING FOR EAST CENTRAL MONROE COUNTY...
At 636 PM EDT, Doppler radar and automated rain gauges indicated
earlier thunderstorms produced heavy rain across the warned area.
Between 1.5 and 2.25 inches of rain have fallen since late this
afternoon across portions of Rochester. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Rochester, Greece, Irondequoit, East Rochester, Brighton,
Gates-North Gates, Penfield and Rochester General Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4321 7768 4323 7747 4312 7747 4313 7767
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
JLA000 WGUS71 KBUF 252350 FFSBUF Flash Flood Statement National Weather Service Buffalo NY 750 PM EDT Tue Jul 25 2023 NYC055-260000- /O.CAN.KBUF.FF.W.0010.000000T0000Z-230726T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Monroe NY- 750 PM EDT Tue Jul 25 2023 ...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL MONROE COUNTY... Flood waters have receded. The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 4321 7768 4323 7747 4312 7747 4313 7767 $$ PP
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 2:47 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 25, 2:47 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 247 PM EDT Tue Jul 25 2023 .SYNOPSIS... While there will be scattered thunderstorms inland from the lakes late this afternoon and evening...weak high pressure will combine with slightly drier air aloft to support fair dry weather overnight through Wednesday. A fast moving frontal boundary will charge through the region Wednesday night with some heavy rain and gusty thunderstorms. It will be quite humid on Thursday...but the most uncomfortable day wil prove to be Friday when combined heat and humidity will result in apparent temperatures as high as 95 to 100. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... The base of a longwave trough and corresponding H5 temps of -14c will complete its passage over our forecast area during the remainder of the afternoon. This will keep the environment unstable enough to support scattered thunderstorms...most of which will be focused along a slow to emerge lake breeze boundary pushing east from the Chautauqua ridge...and also in the vcnty of a convergence zone running from IAG to ROC. The latter area had the greatest instability at 18z...but given the thinning of the cirrus over the Southern Tier and Finger Lakes...that area should quickly catch up and surpass as we work through the rest of the afternoon. While there is little shear for storms to work with...convection in the immediate vcnty of the eastward moving lake breeze boundary or in the area of convergence near the IAG escarpment may be able to get enough locally induced shear to produce very heavy rain and localized wind gusts to 40 mph. The risk for significant of heavy rain will also be supported by short MBE vectors...and for sites near the aforementioned convergence zone...training storms may come into play. Departure of the trough axis tonight will contribute to broad subsidence and height rises across the area. This will lead to a return to fair weather. A shortwave ridge passing through the region on Wednesday should provide us with a dry...but VERY warm day...as H85 temps in the vcnty of 18c will support widespread afternoon temps in the mid to upper 80s. A few of the normally warmer hot spots (ie. Genesee valley) could tickle the 90 degree mark. Wednesday night will then become quite active...as a very robust shortwave will push a fast moving cold front through the region. A deep plume of moisture just ahead of the front will fuel numerous showers and thunderstorms...and with PWAT values climbing to around 2 inches and short MBE vectors being forecast...there will be a relatively moderately high risk for slow moving tropical downpours. Have raised pops to categorical in the far west and to likely most elsewhere. Can see these being raised further in later packages. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... Thursday, a MCS will be crossing our region to start the day. This MCS is presently seen on WV/Visible satellite imagery advancing across the Dakotas and Minnesota this afternoon. Morning showers and thunderstorms, of which some could be efficient rain producers will be crossing the Genesee Valley into the Eastern Lake Ontario region. 00Z ECMWF EFI paints the area to focus upon for heavy rain as Lake Ontario and points eastward, though the final track of the MCS is still a little bit in question. Still, a LLJ of 45 knots ahead of a convective surface low, combined with PWAT values near 2.00" and warm cloud depth of over 12K feet will fuel heavy rain Thursday. Will add this enhanced wording to the forecast under an 850 hPa theta-E ridge that will be lined up from roughly the northern Finger Lakes and points eastward. The bulk of the heavy rain will occur through the morning hours. Winds could briefly be gusty, up to 30 mph with the passing MCS during the morning. Instability of 250 to 500 J/KG of MUCAPE will allow for thunder chances Thursday morning, especially towards the east. This along with the faster flow aloft could make for gusty winds in any taller thunderstorm. The MCS will leave quite a bit of cloud cover behind for Thursday, even as chances for showers and thunderstorms diminish through the afternoon hours. This cloud cover along with a pool of slightly cooler air aloft drawn southward will hold highs Thursday in the mid 80s. A developing southerly flow Thursday night within a zonal flow aloft will keep temperatures mild overnight. Across the Lake Plain many areas will remain in the lower 70s. The warm start to Friday, along with an airmass at 850 hPa warming towards 20C will make this day the warmest day of the week...with many areas south of Lake Ontario reaching 90F. Cloud cover ahead of a cold front could be a limiting factor, but at this point models are holding these clouds off to the west and north through a good part of the day. The humidity will be building, with dewpoints climbing well into the 60s, and lower 70s. This combined with the heat will bring heat indices into the 90s for Friday. This concern will continue to be mentioned in the HWO. Friday evening will start very warm, with showers and thunderstorms pushing into the region from the west and north. A cold front will drop southward across the region late. There will be a bit of wind with this front, with 0-6 km bulk wind shear values approaching 40 knots along with 500 to 1000 J/KG of MUCAPE. Gusty winds will be possible through the night. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... Saturday, showers and thunderstorms associated with a cold front will be dropping southward from our region towards Pennsylvania. Not as hot, and eventually drier air will make its way across our region for the remainder of the weekend. Within NW flow Monday and Tuesday upstream moisture will advance into our region. This may yield a few showers or thunderstorms Monday - Tuesday, with much of these two days with plenty of dry time as well. Seasonable temperatures through the period. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... VFR conditions will be found at most locations during the remainder of the afternoon...although scattered thunderstorms will be found in a corridor stretching from KIAG to KROC and also across parts of the Southern Tier and Finger Lakes region. Convection will die off shortly after sunset...and this will leave fair VFR conditions throughout the region. The VFR weather will remain in place on Wednesday when there will be a very low risk for convection. Outlook... Wednesday night and Thursday...MVFR conditions in fairly widespread showers and thunderstorms. Friday...VFR. Saturday...VFR to MVFR conditions with scattered showers and thunderstorms. Sunday...VFR. && .MARINE... A weak pressure gradient will bring quiet marine conditions through Wednesday. Offshore flow generally less than 10 knots is expected during this time, but local onshore flows will develop each day. Southwesterly flow less than 15 knots will be common across the lakes both Thursday and Friday. Thunderstorms are possible Wednesday night through Friday, and any thunderstorm may produce locally higher winds and waves. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...Thomas LONG TERM...Thomas AVIATION...RSH MARINE...TMA
Hazardous weather outlook, Jul 25, 3:02 PM EDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 302 PM EDT Tue Jul 25 2023 NYZ001>006-011-013-014-261915- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee- Livingston-Ontario- 302 PM EDT Tue Jul 25 2023 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread thunderstorms Wednesday night will generate slow moving tropical downpours that could result in multiple inches of rain for localized areas. The combination of heat and high humidity on Friday will then lead to apparent temperatures of 95 to 100. This would necessitate the need for heat advisories as the event nears. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-261915- Jefferson-Lewis- 302 PM EDT Tue Jul 25 2023 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread thunderstorms late Wednesday night and early Thursday will generate slow moving tropical downpours that could result in multiple inches of rain for localized areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-012-019>021-085-261915- Northern Erie-Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie- 302 PM EDT Tue Jul 25 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread thunderstorms Wednesday night will generate slow moving tropical downpours that could result in multiple inches of rain for localized areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-261915- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 302 PM EDT Tue Jul 25 2023 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jul 25, 3:33 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Buffalo NY
333 PM EDT Tue Jul 25 2023
NYZ011>013-019>021-085-252015-
Chautauqua NY-Cattaraugus NY-Allegany NY-Livingston NY-
Southern Erie NY-Wyoming NY-Genesee NY-
333 PM EDT Tue Jul 25 2023
...STRONG THUNDERSTORMS WILL IMPACT WYOMING...CATTARAUGUS...
SOUTHEASTERN ERIE...NORTHWESTERN LIVINGSTON...CHAUTAUQUA...
NORTHWESTERN ALLEGANY AND EASTERN GENESEE COUNTIES THROUGH 415 PM
EDT...
At 331 PM EDT, Doppler radar was tracking scattered strong
thunderstorms along a line extending from Le Roy to near Warsaw to 6
miles west of Wattsburg. Movement was southeast at 5 mph. Wind gusts
up to 40 mph and pea sized hail will be possible with the strongest
storms.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jamestown, Geneseo, Salamanca, Letchworth State Park, Boston, Le Roy,
Springville, Perry, Warsaw, Colden, Lakewood, Mount Morris, Gowanda,
Pavilion, Conesus, Falconer, Caledonia, Ashford, Arcade, and
Franklinville.
This includes the following highways...
Interstate 390 between exits 6 and 8.
Interstate 90 near exit 47.
Interstate 86 between exits 4 and 18, and near exit 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4219 7976 4283 7827 4310 7803 4300 7791
4299 7791 4299 7789 4276 7761 4253 7793
4201 7902 4200 7907 4200 7976
TIME...MOT...LOC 1931Z 318DEG 5KT 4300 7800 4277 7819 4204 7993
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MitchellSpecial weather statement, Jul 25, 4:01 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Buffalo NY
401 PM EDT Tue Jul 25 2023
NYZ003-004-252030-
Wayne NY-Monroe NY-
401 PM EDT Tue Jul 25 2023
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WAYNE AND EAST
CENTRAL MONROE COUNTIES THROUGH 430 PM EDT...
At 401 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rochester, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rochester, Irondequoit, East Rochester, Webster, Fairport, Brighton,
Penfield, Pittsford, Union Hill, Strong Memorial Hospital, and
Rochester General Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4311 7766 4321 7768 4329 7734 4304 7736
4303 7741
TIME...MOT...LOC 2001Z 288DEG 7KT 4318 7760
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MitchellSpecial weather statement, Jul 25, 4:14 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
414 PM EDT Tue Jul 25 2023
NYZ012-013-021-252045-
Allegany NY-Livingston NY-Wyoming NY-
414 PM EDT Tue Jul 25 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WYOMING...
SOUTHWESTERN LIVINGSTON AND NORTHEASTERN ALLEGANY COUNTIES THROUGH
445 PM EDT...
At 413 PM EDT, Doppler radar was tracking a strong thunderstorm near
Portageville, or near Letchworth State Park, moving southeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dansville, Letchworth State Park, Portageville, Nunda, Castile,
Ossian, Canaseraga, Hunt, Dalton, Ossian Center, Swain, and Rossburg.
This includes the following highways...
Interstate 390 between exits 4 and 5.
Interstate 86 near exit 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4254 7815 4268 7801 4258 7763 4258 7766
4253 7766 4253 7772 4246 7772 4241 7773
4240 7773 4232 7774
TIME...MOT...LOC 2013Z 298DEG 15KT 4256 7795
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MitchellLocal storm report, Jul 25, 4:25 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
425 PM EDT Tue Jul 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Dmg 1 ENE Rochester 43.17N 77.60W
07/25/2023 Monroe NY 911 Call Center
Tree down onto wires on Thomas Street in
Rochester.
&&
PPSpecial weather statement, Jul 25, 4:33 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Buffalo NY
433 PM EDT Tue Jul 25 2023
NYZ012-020-021-085-252100-
Cattaraugus NY-Allegany NY-Southern Erie NY-Wyoming NY-
433 PM EDT Tue Jul 25 2023
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN WYOMING...
NORTHEASTERN CATTARAUGUS...SOUTHEASTERN ERIE AND NORTHWESTERN
ALLEGANY COUNTIES THROUGH 500 PM EDT...
At 432 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Chaffee to Arcade to near
Springville. Movement was south at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springville, Ashford, Arcade, Franklinville, Rushford, East Concord,
Ashford Hollow, Houghton, Chaffee, Yorkshire, Sardinia, Eagle, Pike,
Delevan, Ellicottville, Hermitage, Fillmore, Lime Lake-Machias,
Bliss, and Farmersville Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4245 7807 4233 7836 4227 7867 4253 7874
4261 7842 4270 7822
TIME...MOT...LOC 2032Z 350DEG 10KT 4260 7829 4255 7841 4248 7871
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MitchellLocal storm report, Jul 25, 4:37 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
437 PM EDT Tue Jul 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM Tstm Wnd Dmg 1 W Rochester 43.17N 77.63W
07/25/2023 Monroe NY 911 Call Center
Light pole down on Lake Avenue in Rochester.
&&
PPThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 2:23 PM EDT | Special Weather Statement | BUF | Chautauqua | 37 min |
| Jul 25, 2:57 PM EDT | Special Weather Statement | BUF | Cattaraugus, Livingston, Wyoming | 33 min |
| Jul 25, 3:33 PM EDT | Special Weather Statement | BUF | Cattaraugus, Chautauqua, Livingston, Wyoming | 42 min |
| Jul 25, 3:42 PM EDT | Severe Thunderstorm Warning | BUF | Wyoming | 33 min |
| Jul 25, 4:01 PM EDT | Special Weather Statement | BUF | Monroe | 29 min |
| Jul 25, 4:10 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 35 min |
| Jul 25, 4:14 PM EDT | Special Weather Statement | BUF | Livingston | 31 min |
| Jul 25, 4:18 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston | 42 min |
| Jul 25, 4:33 PM EDT | Special Weather Statement | BUF | Wyoming | 27 min |
| Jul 25, 5:01 PM EDT | Special Weather Statement | BUF | Allegany | 44 min |
| Jul 25, 5:22 PM EDT | Special Weather Statement | BUF | Cattaraugus | 23 min |
| Jul 25, 5:27 PM EDT | Special Weather Statement | BUF | Monroe | 33 min |
| Jul 25, 5:56 PM EDT | Special Weather Statement | BUF | Allegany | 64 min |
Nearby
Flash Flood Warnings in New York, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.